Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Groups of automorphisms of almost Kaehler manifolds


Author: S. I. Goldberg
Journal: Bull. Amer. Math. Soc. 66 (1960), 180-183
MathSciNet review: 0113246
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Salomon Bochner and Deane Montgomery, Groups of differentiable and real or complex analytic transformations, Ann. of Math. (2) 46 (1945), 685–694. MR 0014102
  • 2. K. Yano and S. Bochner, Curvature and Betti numbers, Annals of Mathematics Studies, No. 32, Princeton University Press, Princeton, N. J., 1953. MR 0062505
  • 3. S. I. Goldberg, Groups of automorphisms of Kaehler manifolds, AFOSR technical note 59-727.
  • 4. Shigeru Ishihara and Morio Obata, Affine transformations in a Riemannian manifold, Tôhoku Math. J. (2) 7 (1955), 146–150. MR 0077989
  • 5. André Lichnerowicz, Sur les transformations analytiques des variétés kählériennes compactes, C. R. Acad. Sci. Paris 244 (1957), 3011–3013 (French). MR 0094479
  • 6. Yozô Matsushima, Sur la structure du groupe d’homéomorphismes analytiques d’une certaine variété kählérienne, Nagoya Math. J. 11 (1957), 145–150 (French). MR 0094478


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9904-1960-10421-1